# SDR ABXA200901300006

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 75,106 hours, 35,809 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Module
- Part number: 729550C
- Part serial: 026
- Condition: Broken
- Location: Hyd System
- Part time: 1,896 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER HYD QTY DECREASED TO ZERO AND SYS PRESS AND QUANTITY LIGHTS  ILLUM. EICAS MSG "HYD SYS PRESS AND C HYD QTY." DISPLAYED.  AFTER INSP, FOUND RAT CHECKOUT MODULE LEAKING DUE TO CHECK VALVE BROKEN. REMOVED AND REPLACED CHECK OUT MODULE IAW 29-21-11. HYDR SYS "C" REFILLED TO FULL, OP TEST SATISFACTORY.
